On the properties of blocks of terms of the series $\sum \cfrac1k \sin kx$

  • S. A. Telyakovskii Мат. ин-т РАН, Москва, Россия

Abstract

We investigate the decomposability of the series $\sum \cfrac1k \sin kx$ into blocks such that the sum of the series formed of the moduli of these blocks belongs to the spaces $L^p[0, \pi]$ or the spaces $L^p[0, \pi]$ with weight $x^{-\gamma},\quad \gamma < 1$.
Published
25.05.2012
How to Cite
TelyakovskiiS. A. “On the Properties of Blocks of Terms of the Series $\sum \cfrac1k \sin Kx$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 5, May 2012, pp. 713-8, http://umj.imath.kiev.ua/index.php/umj/article/view/2610.
Section
Research articles